The problem of L p -simple spectrum for ergodic group automorphisms
Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 1, pp. 91-96.
@article{BSMF_1991__119_1_91_0,
     author = {Iwanik, A.},
     title = {The problem of $L^p$-simple spectrum for ergodic group automorphisms},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {91--96},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {119},
     number = {1},
     year = {1991},
     doi = {10.24033/bsmf.2158},
     mrnumber = {92a:28012},
     zbl = {0741.43002},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2158/}
}
TY  - JOUR
AU  - Iwanik, A.
TI  - The problem of $L^p$-simple spectrum for ergodic group automorphisms
JO  - Bulletin de la Société Mathématique de France
PY  - 1991
SP  - 91
EP  - 96
VL  - 119
IS  - 1
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2158/
DO  - 10.24033/bsmf.2158
LA  - en
ID  - BSMF_1991__119_1_91_0
ER  - 
%0 Journal Article
%A Iwanik, A.
%T The problem of $L^p$-simple spectrum for ergodic group automorphisms
%J Bulletin de la Société Mathématique de France
%D 1991
%P 91-96
%V 119
%N 1
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.2158/
%R 10.24033/bsmf.2158
%G en
%F BSMF_1991__119_1_91_0
Iwanik, A. The problem of $L^p$-simple spectrum for ergodic group automorphisms. Bulletin de la Société Mathématique de France, Volume 119 (1991) no. 1, pp. 91-96. doi : 10.24033/bsmf.2158. http://www.numdam.org/articles/10.24033/bsmf.2158/

[K] Krzyzewski (K.). - On regularity of measurable solutions of a cohomology equation, Bull. Polish Acad. Sci. Math., t. 37, 1989, p. 279-287. | MR | Zbl

[L-R] Lopez (J.M.) and Ross (K.A.). - Sidon sets. - Dekker, New York, 1975. | MR | Zbl

Cited by Sources: